Quick Answer: Can Too Much Vitamin B Make You Nauseous?

Can vitamin B make you nauseous?

Vitamins and nausea “Taking vitamins on an empty stomach can frequently upset the GI tract,” says gastroenterologist Christine Lee, MD.

“Many people experience stomach pains, nausea and even diarrhea.”.

What are the side effects of too much vitamin B?

What happens if you get too much vitamin B complex?excessive thirst.skin conditions.blurry vision.abdominal cramps.nausea.vomiting.increased urination.diarrhea.More items…

What happens if your b12 is too high?

However, supplementing with excessively high levels of B12 has been linked to some negative side effects. Several studies have shown that megadoses of the vitamin can lead to outbreaks of acne and rosacea, a skin condition that causes redness and pus-filled bumps on the face.

Can vitamin B upset your stomach?

Constipation, diarrhea, or upset stomach may occur. These effects are usually temporary and may disappear as your body adjusts to this medication. If any of these effects persist or worsen, contact your doctor or pharmacist promptly. Iron may cause your stools to turn black, an effect that is not harmful.

Why do I feel nauseous after taking vitamins?

While it’s absorbing into your body – a process which can take two to three hours – the high levels of acidity may cause nausea for those with a sensitive stomach. Everyone is different though, so while some people might be able to tolerate vitamin C tablets, others will experience these unpleasant symptoms.

Why do B vitamins make me nauseous?

You’re taking vitamins on an empty stomach. Vitamins that are more acidic in nature ― like vitamin C or folate ― may cause nausea if they’re consumed on an empty stomach, Poppers told HuffPost.